Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4699
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBULACU, Daniel-
dc.contributor.authorPanaite, Florin-
dc.contributor.authorvan Oystaeyen, Freddy-
dc.date.accessioned2007-12-20T15:51:51Z-
dc.date.available2007-12-20T15:51:51Z-
dc.date.issued1999-
dc.identifier.citationCommunications in algebra, 27(12). p. 6103-6122-
dc.identifier.issn0092-7872-
dc.identifier.urihttp://hdl.handle.net/1942/4699-
dc.language.isoen-
dc.publisherMARCEL DEKKER INC-
dc.titleQuantum traces and quantum dimensions for quasi-Hopf algebras-
dc.typeJournal Contribution-
dc.identifier.epage6122-
dc.identifier.issue12-
dc.identifier.spage6103-
dc.identifier.volume27-
local.type.refereedRefereed-
dc.bibliographicCitation.oldjcatA1-
item.fulltextNo Fulltext-
item.contributorBULACU, Daniel-
item.contributorvan Oystaeyen, Freddy-
item.contributorPanaite, Florin-
item.fullcitationBULACU, Daniel; Panaite, Florin & van Oystaeyen, Freddy (1999) Quantum traces and quantum dimensions for quasi-Hopf algebras. In: Communications in algebra, 27(12). p. 6103-6122.-
item.accessRightsClosed Access-
Appears in Collections:Research publications
Show simple item record

Page view(s)

56
checked on Jul 1, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.